Alert archive / Florida / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 22, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Apr 26, 2006, 7:03 PM EDT for Palm Beach County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2006, 7:03 PM EDT (23:03 UTC)
- Expired
- Apr 26, 2006, 7:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 118 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.1 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 799 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 763 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -8 m²/s²
- 0-3 km storm-relative helicity
- -11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMFL 262304 SVRMFL FLC099-262345- /O.NEW.KMFL.SV.W.0022.060426T2303Z-060426T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIAMI FL 703 PM EDT WED APR 26 2006 THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA. * UNTIL 745 PM EDT * AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GREENACRES CITY...OR 8 MILES WEST OF LAKE WORTH...AND MOVING EAST AT 10 MPH. * THE STORM WILL AFFECT... WELLINGTON GREENACRES CITY HAVERHILL LAKE WORTH WEST PALM BEACH REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4528 TO REPORT SEVERE WEATHER. LAT...LON 2668 8033 2651 8025 2659 8004 2682 8004 $$ DG
1 follow-up statement
000 WWUS52 KMFL 262338 SVSMFL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 737 PM EDT WED APR 26 2006 FLC099-262347- /O.EXP.KMFL.SV.W.0022.000000T0000Z-060426T2345Z/ PALM BEACH FL- 737 PM EDT WED APR 26 2006 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY EXPIRES AT 745 PM EDT... AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH PROMPTED THE WARNING HAD DISSIPATED AND IS MOVING OFFSHORE. AS SUCH...THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE AT 745 PM EDT. LAT...LON 2668 8033 2651 8025 2659 8004 2682 8004 $$ DG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 1:43 PM EDT, 5 hours 20 minutes earlier.
Area forecast discussion, Apr 26, 1:43 PM EDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 143 PM EDT WED APR 26 2006 .DISCUSSION...A FEW SHOWERS ARE POPPING ALONG THE SEA BREEZES OVER THE SOUTHERN EVERGLADES AND ALONG COASTAL AREAS THIS AFTERNOON. EXPECT THIS CONVECTION TO FILL ALONG THE CENTRAL INTERIOR THROUGH THE LATE AFTERNOON AND EARLY EVENING. BOUNDARY LAYER RIDGE REMAIN IN PLACE OVER SOUTH FLORIDA...ALTHOUGH IS SHIFTING SOUTH AHEAD OF A COLD FRONT MOVING THROUGH THE LOWER MISSISSIPPI VALLEY. THIS FRONT WILL HAVE JUST ENOUGH UPPER LEVEL SUPPORT TO MOVE THROUGH THE PENINSULA TOMORROW. INCREASED BOUNDARY LAYER MOISTURE ALONG WITH LIGHT WIND FLOW JUST AHEAD OF THE FRONT WILL ALLOW FOR AREAS OF FOG OVER INLAND AREAS SOUTH OF LAKE OKEECHOBEE EARLY TOMORROW MORNING. WENT SLIGHTLY ABOVE GUIDANCE AND HELD ON TO THE CHANCE TRW FOR THURSDAY...WITH BEST SHOT DURING MOST UNSTABLE TIME AROUND EARLY AFTERNOON BEFORE DRIER AIR PUSHES IN. SHOULD SEE SKIES CLEARING LATE THURSDAY BEHIND THE FRONT...WITH TEMPS DIPPING TO JUST BELOW CLIMO NORMS. THE RELATIVELY MILD CONDITIONS WILL PERSIST THROUGH THE WEEKEND INTO NEXT WEEK AS HIGH PRESSURE BUILDS OVER THE AREA. THE GFS IS STILL DEPICTING ANOTHER WEAK FRONT PUSHING INTO THE AREA ON MONDAY. CURRENT FORECAST HAS SLIGHT CHANCE IN FOR THAT TIME. NO CHANGE REQUIRED ATTM. MARINE...LIGHT WIND FLOW THROUGH LATE TOMORROW THEN FRESH NORTHERLY FLOW BEHIND THE FRONT. THIS WILL ALLOW SEAS OVER THE GULF STREAM TO PICK UP BRIEFLY LATE THURSDAY NIGHT...SUBSIDING LATE FRIDAY AS WINDS VEER TO THE EAST. && FIRE...SOME FOG AND POOR DISPERSION TONIGHT...IMPROVING TOMORROW AS FRONT MOVES IN. DRIER AIR MOVING INTO THE AREA BEHIND THE NEXT FRONT ON THURSDAY. HOWEVER...RH VALUES WILL REMAIN ABOVE THRESHOLD AND MOISTURE RECOVERY WILL BE RELATIVELY QUICK THROUGH THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 73 89 67 81 / 15 35 5 10 FORT LAUDERDALE 74 88 69 83 / 15 35 5 10 MIAMI 73 89 69 85 / 15 30 5 10 NAPLES 72 82 67 84 / 15 25 5 10 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && 56
Hazardous weather outlook, Apr 26, 5:47 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 547 PM EDT WED APR 26 2006 FLZ063-066>075-271345- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN- WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 542 PM EDT WED APR 26 2006 ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE EARLY THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT THUNDERSTORMS: ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP MAINLY OVER EASTERN INLAND AREAS THIS EVENING AND MOVE NORTHEAST TOWARD THE EAST COAST...AFFECTING ESPECIALLY BROWARD AND PALM BEACH COUNTY. A FEW OF THESE STORMS COULD BECOME SEVERE...PRODUCING LARGE HAIL...WIND GUSTS IN EXCESS OF 60 MPH AND EXCESSIVE LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS SOUTH FLORIDA THURSDAY. .SPOTTER INFORMATION STATEMENT... FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
In the hours before
Special weather statement, Apr 26, 3:25 PM EDT, 3 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 325 PM EDT WED APR 26 2006 FLZ071-072-262000- BROWARD METROPOLITAN-WESTERN BROWARD- 325 PM EDT WED APR 26 2006 AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM LOCATED 3 MILES SOUTHWEST OF WESTON...MOVING NORTHEAST AT 15 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. DG
Special weather statement, Apr 26, 4:07 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 407 PM EDT WED APR 26 2006 FLZ068-262030- PALM BEACH EASTERN- 407 PM EDT WED APR 26 2006 AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTH OF PARKLAND...OR 8 MILES WEST OF BOCA RATON...MOVING NORTHEAST AT 15 MPH. THIS STORM WAS LOCATED ALONG HIGHWAY 441...AND WILL AFFECT WEST BOCA TO DELRAY GARDENS. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. DG
Special weather statement, Apr 26, 5:28 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 528 PM EDT WED APR 26 2006 FLZ067-068-262200- PALM BEACH EASTERN-PALM BEACH WESTERN- 528 PM EDT WED APR 26 2006 AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTH OF ROYAL PALM BEACH...OR 12 MILES WEST OF RIVIERA BEACH...ALONG STATE ROAD 710. THE STORM WAS MOVING NORTHEAST AT 20 MPH...AND WILL AFFECT CALOOSA...PALM BEACH GARDENS...AND JUPITER. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. DG
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 5:32 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 28 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.